Nuromol Ibuprofen 200mg & Paracetamol 500mg Tablets 20pk

$0.72 per 1ea
14 49 ea
loading

Nuromol contains two ingredients Ibuprofen and Paracetamol that together deliver temporary relief of pain and/or inflammation associated with: Headache, Migraine Headache, Tension Headache, Muscular Pain, Cold & Flu symptoms, Period Pain, Dental Pain, Sinus Pain, Back Pain, Arthritic Pain, Reduces Fever.
DIRECTIONS FOR USE:Take with water. Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 6 -8 hours as necessary (maximum 6 tablets in 24 hours). Keep to the recommended dose. Do not take for more than 3 days at a time, except with your doctor's advice. Do not give Nuromol tablets to children under 12 years. Nurofen for Children products are available

Product of Imported

Products are subject to change and availability. Product information including ingredients, nutritional information and allergens is provided by our suppliers to assist customers to select suitable products. However, this information may change at short notice and you should always check the product labels before consuming any products. We endeavour to keep all information up to date, but we cannot and do not guarantee accuracy and completeness of this information.